# SDR IPXA2024102550954

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 67,684 hours, 16,393 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Part number: 4059001908
- Part serial: 91020284
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED UNRELIABLE GOING THROUGH FL200 DURING DESCENT.  VARIOUS OTHER MALFUNCTIONS CAME AND WENT.  LEVEL 2 ELEVATOR FEEL MALFUNCTION.  IAS SPEED AND FLIGHT DIRECTORS CAME AND WENT. REMOVED AND REPLACED #1 ADC PER MD11 AMM CH 34-16-01. PERFORMED OPS TEST PER 34-16-01-700-801 AND 34-16-01-700-804 AND FCC1 AND FCC2 AUTOLAND RTS TEST PER 22-01-01-501. ALL TESTS PASSED. REMOVED AND REPLACED #2 FCC OUT OF PERCAUTION PER MD11 AMM CH 22-01-03. PERFORMED ATS RTS TEST PER 22-00-00-700-801. TEST PASSED. ALL WORK PERFORMED BY CAT CERTIFIED MECHANIC.
